MAUDE Adverse Event Report: ABBOTT VASCULAR INC. Perclose¿ ProStyle¿; Device, Hemostasis, Vascular

ABBOTT VASCULAR INC. Perclose¿ ProStyle¿; Device, Hemostasis, Vascular
Model Number 12773-03
Medical Device Problem Codes Difficult to Remove (1528); Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this was an arteriotomy closure of the calcified right common femoral artery using a prostyle device after an endovascular treatment procedure using an 8f sheath.Reportedly, after the plunger was depressed and withdrawn the suture was cut and the foot was retracted.The prostyle device was attempted to be removed; however, the device could not be removed.The prostyle device was able to be advanced slightly, the foot was repeatedly closed and opened, after which the device was able to be removed successfully.Under normal circumstances, the suture would engage the vessel wall and, once tied, achieve hemostasis; however, for an unknown reason, the suture did not capture the vessel wall and was instead pulled out without securing the tissue.Hemostasis was achieved with a non-abbott device.There were no reported adverse patient effects.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information, the investigation determined that the reported issues could not be determined.Factors that may contribute to suture malposition include but not limited to under insertion that the vessel was not properly captured during suture deployment or interaction with the patient anatomy or friable femoral vessel contributed to the reported difficulty.Factors that contribute to difficult to remove vessel, include, but not limited to, device interaction with patient anatomy, tissue or suture caught in foot.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
Perclose¿ ProStyle¿
Common Device Name
Device, Hemostasis, Vascular
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 -280
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591--462
+1(951)914-5259
MDR Report Key50794437
Report Number2024168-2026-03583
Device Sequence Number9442751
Product Code MGB
UDI-Device Identifier08717648235184
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P960043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number12773-03
Device Catalogue Number12773-03
Device Lot Number6040441
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown